# SDR SWIA2024011131208

- Difficulty date: December 8, 2023
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 35,563 hours, 24,092 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1259356 : REF AML 1257667, THE RADOME BULKHEAD AND FUSELAGE SURFACE AREA AT 10 TO 12 O'CLOCK IS DAMAGED FROM A BIRD STRIKE. COMPLY WITH REO 670-51-00-085 REV "A" DATED 8/23/2017 (FILED OPEN)COMPLIED WITH DRESS BACK OF DAMAGE TO FWD BULKHEAD AT FS169.00 AND RH SIDE SKIN PANEL FROM FS169.00 TO FS173.00 (P/N: CC670-33107-2 REFERENCE SRM 53-11-01-001-013) PER REO 670-51-00-085 REV A DATED 08/23/2017. REFERENCE CP 27542945 FOR COMPLIANCE WITH STEP 9 OF REO. COMPLIED WITH FORM M-337 AND TASK CARD 51-900-1002-SKY FOR MAJOR REPAIR PROCEDURES. NOTE: REO 670-51-00-085 IS NOT A STANDALONE REO AND MUST BE USED IN CONJUCTION WITH A DAMAGE SPECIFIC REO. REFERENCE CP 27552784 FOR COMPLIANCE WITH REO 690-53-11-1646 REV--(P1) DATED 2023-12-13.
